# SDR DALA2021102606647

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 64,937 hours, 21,117 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 1L DOOR SHOWS ARMED AFTER DISARMING. CORRECTIVE ACTION: CYCLED DOOR ARM LEVER OPS GOOD. (8054886)
